# SDR SWIA201127497

- Difficulty date: September 2, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 20,145 hours, 12,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD INTERIOR EMERGENCY LIGHTS ARE OUT.  (FLT 6497)  REPLACED NR 1 EMERGENCY LIGHT BATTERY PACK.  P/N:  AD-2013-1A, S/N OFF:  79392.
